# SDR FDEA201206052088

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE APU INLET DOOR CUTOUT AREA, THE FORWARD SIDE OF THE CUTOUT  AT BS 1787 STR 4-7 HAS CORROSION.  R & R IAW DWG 148N3105, SHT 1, REV C.  REPAIR IS CLASSIFIED AS MAJOR.
